# SDR DALA2017081806303

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE RIGHT MAIN WHEEL WELL TOP PRESSURE BULKHEAD WEB BS 663, BETWEEN RBL 31.83 TO RBL 40, STIFFENERS CRACKED.  MAINTENANCE  REPAIRED THE BULKHEAD IAW SRM 57-10-10 REPAIR 3.
